# SDR RAIA00805004

- Difficulty date: May 4, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 24,023 hours, 20,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5515 - STL - EMERGENCY LIGHT INOPERATIVE AT RIGHT OVERWING EXIT.  MAINTENANCE CLEANED THE CONNECTOR TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
